Toggle Main Menu Toggle Search

ePrints

Ice flow modulated by tides at up to annual periods at Rutford Ice Stream, West Antarctica

Lookup NU author(s): Aidan Smith, Professor Matt King

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Murray T, Smith AM, King MA, Weedon GP

Publication type: Article

Journal: Geophysical Research Letters

Year: 2007

Volume: 34

Issue: 18

ISSN (print): 0094-8276

ISSN (electronic): 1944-8007

Publisher: American Geophysical Union

URL: http://dx.doi.org/10.1029/2007GL031207

DOI: 10.1029/2007GL031207


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share